# SDR AALA202306123036

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 9,487 hours, 3,568 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 18052H9356
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 9,487 hours, 3,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS LEFTWINDOW SHOWS EVIDENCE OF ARCING AT THE END OF THE BUS BAR, CRACKING, AROUND THE ENTIRE WINDOW INNER PANE, AND MOISTURE INGRESS AT THE TOP. REMOVED AND REPLACED CAPTAINS LEFT WINDOW.
